# SDR R61A201504020256

- Difficulty date: April 2, 2015
- Submitted: April 22, 2015
- Operation: Air carrier
- Aircraft: N338NG
- Make and model: Bombdr DHC8402
- Aircraft serial: 4338
- Aircraft time: 8,190 hours, 7,838 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 85537506
- Condition: Dented
- Location: Bs 866-882
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACFT WAS IN FOR HEAVY CHECK, FOUND DENT ON AFT FUSELAGE AT BS 866.303 AND 882.703.  MAINTENANCE  CUTOUT DAMAGED AREA AND INSTALLED DOUBLER IAW RD 8/4-55-1115 ON SKIN PN 85537506 BETWEEN FRAMES NR 1 AND NR 2 AND STR 30S-31S. ACFT REMAINS FOR COMPLETION.
